# SDR IPXA2019111849140

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 33,427 hours, 23,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED ** DIVERSION ** CAPT WINDSHIELD ARCHING AT 38000 FT AND FOLLWED BY THE LOUD BANG AND WINDOW SHATTERED. FOLLWED THE QRH DECENDED TO 10000 FT AND LANDED AT TLH.REMOVED & REPLACED CAPTS NO. 1 WINDSHIELD PER B757 M/M 56-11-01-004-001 & 56-11-01-424-015.
